I had an itchy nipple for a few years that was driving me crazy...and embarrassing...lol... after a few years my nipple started to peel...I thought omg i have dermatitis of the nipple...I bought some lucas paw paw ointment and applied that whenever i thought of it..but a bit slack.
Next i changed my washing powder thinking it may be the washing powder causing a reaction. Didn't stop it so I tried not wearing a bra, changing my shampoo and conditioner. Then I started getting pains in my nipple...like nerve pain..but due to the fact that i have multiple sclerosis i just put it down to the m.s....after about 8 months of all this ...i thought i better check it out so i googled...."itchy, flaky nipple" it came back with the result "Paget's disease of the nipple.. so i went to the doctor and to cut a long story short she referred me to a breast surgeon...he ordered mammograms, found a few lumps that were cysts and totally ignored what i went there for...my itchy, flaky nipple..
He told me to go away and apply lucas paw paw ointment more regularly.
Eight months later my nipple was going black, still flaking and I was starting to get extremely painful shooting pains in my nipple...I went back to my GP and said I am sure I have got paget's disease of the nipple...She referred me to the most beautiful woman breast surgeon and when I saw the new Breast surgeron the very next day she took biopsies and confirmed i did indeed have paget's disease of the nipple. After hours of examinations and tests...a lot which were very embarrassing..I had surgery and a nipple reconstruction followed up by 7 weeks of radiotherapy...it was very painful due to the inflammation. I suggest anyone male or female if you have any changes in your nipple go straight to the doc and ask for a second opinion
Take care all....preventive care is better than hiding in the dark...lol xxx
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?